I started out taking synthroid 75mcg. I have always been very active and you could not stop me from going. NOW, I hurt in joints, my mental awareness is very slow, I have gained LOTS of weight fast! I feel like a bus has ran over me. There are some days I cannot even get out of bed. I was always the happy go lucky person everyone wanted to be around. Now i am depressed,feel fat, no engery at all. I cry at the drop of a hat. Please tell me when I can expect to see a change? My blood test is off the chart TSH is 201.200 my T4 is low showing 0.14 Low... PLEASE give me some hope I will be me again???
19 Jan 2012
It sounds like you need the following test run: T3, T4, TSH, Thyroid Peroxidase AB and Thyroglobulin AB. You may need others, I don't know. Your primary care doc can also run these test but it sounds like you really need to see an endocronologist. Check with your state or county health dept.You can find them in the phone book. They should be able to direct you to either a free clinic or a clinic that does it's fee on a sliding scale based on your income. I hope you can get some help soon. Rollerskater
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... endocronologist added 5 mcg of cytomel to the 125 mcg synthroid that I take daily. How effective is 5 mcg for treating hypothyroidism? Also, is ...
1 answer • 6 Sep 2009
2 answers • 2 May 2010
... synthroid a year before that. Had some adjusting and they put me on cytomel. I gained 10 lbs in a very short time. Has anyone else experienced ...
1 answer • 21 Oct 2011
... I'm 17 years old and it runs in my family. I started taking armour thyroid and I have not noticed a difference. I'm tired all the time, ...
2 answers • 5 Jan 2012
I have not been put on any medication yet (I am going at the end of this week for that), but I have not been able to loose weight for months. I am ...
5 answers • 8 Apr 2013